MathSciNet Relay Station
MathSciNet bibliographic data
MR739632 (85j:14076) 14J50 (14J28)
Dolgachev, I. On automorphisms of Enriques surfaces. Invent. Math. 76 (1984), no. 1, 163–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement